# SDR CHIA201802253176

- Difficulty date: February 25, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Aircraft: N6674D
- Make and model: Boeing 1072
- Aircraft serial: 4
- Aircraft time: 79,179 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT BS 477, WL +61, BL 26L. SUPPLEMENTAL INFORMATION; PERFORMED INSERT AND DOUBLER REPAIR OF LT CREASE ANGLE FROM STATION 472 TO 484, WI +44 USING .063 THICK 4130 STEEL FOR THE INSERTION AND .071 THICK 4130 STEEL FOR THE DOUBLERS. WORK PERFORMED IAW STRUCTURAL REPAIR MANUAL, SECTION 53-13-02.
